# SDR SIMA200300101

- Difficulty date: December 29, 2002
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670621041
- Condition: Cracked
- Location: Ctr Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SGF - FLT 3802 - DURING CRUISE FLIGHT, CREW RECEIVED SEVERAL FUEL IMBALANCE MESSAGES THAT THEY WERE ABLE TO CORRECT.  REPORTED THE CENTER WING TANK FILLING RAPIDLY.  NO EMERGENCY WAS DECLARED.  AIRCRAFT WAS LANDED WITH 4800 LBS IN THE CENTER TANK WITH FUEL VENTING FROM THE OVERFILL VENTS.  MAINTENANCE FOUND A HOLE IN THE ENGINE FEED LINE IN THE CENTER WING TANK.  LINE WAS REPLACED AND AIRCRAFT WAS FERRIED TO DFW FOR FURTHER INSPECTION OF THE CENTER TANK.  NO OTHER CRACKS WERE FOUND AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
